since i've only had 4 shots will i have a hard withdrawl and if so how long will it last and how bad will it be to go thru and what symptoms will they be? My last shot i got 5 days late and i already had symptoms of withdrawl i'm thinking, i was extremely nervous and had bad anxiety and very depressed. Since i barely started if i quit the shots will i have a bad withdrawl and how bad and long will it last?
My first question would be, why are you quitting the shots? Do you not need them anymore? Is it the side effects that you don't like? Is the medication not working for you?
My suggestion would be, if a doctor has agreed that you should stop the shots, to decrease the dosage gradually over a long period of time so that withdrawing from the Risperdal won't be as difficult. When you asked what the withdrawl symptoms were, you stated them yourself - anxiety, nervousness, etc. When I don't take my Risperdal I get very, very agitated, angry feeling (at nothing at all) and depressed as well, I hear voices horribly, and want to run - but there's no where to run to. It's horrible.
Please don't stop the shots unless a doctor has told you it's okay to do so. And even then, like I said, do so gradually so your body and brain chemistry can adjust to the changes.
I wish you all the best, let me know how you are doing, I'll keep you in my prayers at night with the others.
- Risperdal Information for Consumers
- Risperdal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Risperdal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Aug 2009 • 1 answer
Posted 2 Mar 2012 • 1 answer
Posted 8 Sep 2012 • 2 answers
Posted 3 Jun 2013 • 1 answer
Posted 16 Feb 2016 • 0 answers